Vol. 30, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Extensions of a Fourier multiplier theorem of Paley

John J. F. Fournier

Vol. 30 (1969), No. 2, 415–431
Abstract

Let A be the class of continuous power series on the unit circle T, that is those continuous functions f whose Fourier coefficients f(n) are 0 for negative indices n. It is known that the most that can be said about the size of the coefficients of such f is that they are square summable. For instance Paley proved the following: Suppose that 0|w(n)|z = . Then there is an f in A with Σ0|f(n)w(n)| = . In other words the l2 sequences are the only multipliers which map A into the class of absolutely convergent power series.

Mathematical Subject Classification
Primary: 42.51
Milestones
Received: 26 January 1968
Published: 1 August 1969
Authors
John J. F. Fournier